# SDR MASA2018052413254

- Difficulty date: May 24, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 6,755 hours, 5,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT & FO FLASHLIGHTS INOP. REPLACED BATTERIES.
